Alert archive / Indiana / Tornado Warnings in 2010
Tornado Warning 27, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Oct 26, 2010, 11:19 AM EDT for Butler County, Preble County, Ohio; Fayette County, Franklin County, Union County, Indiana. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 26, 2010, 11:19 AM EDT (15:19 UTC)
- Expired
- Oct 26, 2010, 12:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Fayette County, IN, Franklin County, IN, Union County, IN, Butler County, OH, Preble County, OH
The radar
The Cincinnati radar (KILN), 100 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 11:20 AM EDT | TSTM WND DMG | Laurel, IN | TREES AND TREE LIMBS DOWN IN LAUREL AND THROUGH WESTERN FRANKLIN COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 8:55 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 375 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
391
WFUS51 KILN 261519
TORILN
INC041-047-161-OHC017-135-261600-
/O.NEW.KILN.TO.W.0027.101026T1519Z-101026T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1119 AM EDT TUE OCT 26 2010
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN FAYETTE COUNTY IN EAST CENTRAL INDIANA...
UNION COUNTY IN EAST CENTRAL INDIANA...
NORTHWESTERN FRANKLIN COUNTY IN SOUTHEAST INDIANA...
NORTHWESTERN BUTLER COUNTY IN SOUTHWEST OHIO...
SOUTHWESTERN PREBLE COUNTY IN WEST CENTRAL OHIO...
* UNTIL NOON EDT.
* AT 1116 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
PEPPERTOWN...MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
BROOKVILLE...
LIBERTY...
WEST COLLEGE CORNER...
OXFORD...
CAMDEN...
IN ADDITION...LAUREL...METAMORA...COLUMBIA...ALPINE...NULLTOWN...
BLOOMING GROVE...EVERTON AND ALQUINA ARE NEAR THE PATH OF THIS
DANGEROUS THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS FAST-MOVING TORNADO. DO NOT WAIT TO SEE
OR HEAR THE TORNADO. TAKE COVER NOW.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT TUESDAY AFTERNOON
FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN
OHIO.
&&
LAT...LON 3975 8471 3954 8457 3932 8524 3946 8532
3956 8531
TIME...MOT...LOC 1519Z 245DEG 43KT 3944 8517
$$
HAWBLITZEL4 follow-up statements
346
WWUS51 KILN 261527
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1127 AM EDT TUE OCT 26 2010
INC041-047-161-OHC017-135-261600-
/O.CON.KILN.TO.W.0027.000000T0000Z-101026T1600Z/
FAYETTE IN-UNION IN-FRANKLIN IN-BUTLER OH-PREBLE OH-
1127 AM EDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR UNION AND
SOUTHEASTERN FAYETTE COUNTIES IN EAST CENTRAL INDIANA...AND FRANKLIN
COUNTY IN SOUTHEAST INDIANA...AND NORTHWESTERN BUTLER COUNTY IN
SOUTHWEST OHIO...AND SOUTHWESTERN PREBLE COUNTY IN WEST CENTRAL
OHIO...
AT 1124 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
METAMORA...MOVING NORTHEAST AT 50 MPH. IN ADDITION TO THE TORNADO...
THIS STORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
BROOKVILLE...LIBERTY...WEST COLLEGE CORNER...OXFORD AND CAMDEN.
IN ADDITION...EVERTON...ALQUINA...MOUNDS STATE RECREATION AREA...
DUNLAPSVILLE...WHITEWATER STATE PARK...BILLINGSVILLE...MIXERVILLE AND
CHARLOTTESVILLE ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
&&
LAT...LON 3933 8524 3943 8530 3957 8518 3975 8471
3954 8457
TIME...MOT...LOC 1527Z 243DEG 43KT 3949 8507
$$
BINAU172
WWUS51 KILN 261541
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1141 AM EDT TUE OCT 26 2010
INC041-261551-
/O.CAN.KILN.TO.W.0027.000000T0000Z-101026T1600Z/
FAYETTE IN-
1141 AM EDT TUE OCT 26 2010
...THE TORNADO WARNING FOR SOUTHEASTERN FAYETTE COUNTY IN EAST
CENTRAL INDIANA HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3937 8513 3950 8514 3950 8512 3951 8504
3959 8504 3961 8503 3975 8471 3954 8457
TIME...MOT...LOC 1541Z 243DEG 43KT 3955 8487
$$
INC047-161-OHC017-135-261600-
/O.CON.KILN.TO.W.0027.000000T0000Z-101026T1600Z/
UNION IN-FRANKLIN IN-BUTLER OH-PREBLE OH-
1141 AM EDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR SOUTHERN
UNION COUNTY IN EAST CENTRAL INDIANA...AND NORTHEASTERN FRANKLIN
COUNTY IN SOUTHEAST INDIANA...AND NORTHWESTERN BUTLER COUNTY IN
SOUTHWEST OHIO...AND SOUTHWESTERN PREBLE COUNTY IN WEST CENTRAL
OHIO...
AT 1137 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
BILLINGSVILLE...MOVING NORTHEAST AT 50 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS TO 70
MPH.
LOCATIONS IMPACTED INCLUDE...
WEST COLLEGE CORNER...OXFORD AND CAMDEN.
IN ADDITION...COTTAGE GROVE...COLLEGE CORNER...KITCHEL...GOODWINS
CORNER...HUESTON WOODS STATE PARK...FAIRHAVEN...MORNING SUN AND
SOMERVILLE ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
&&
LAT...LON 3937 8513 3950 8514 3950 8512 3951 8504
3959 8504 3961 8503 3975 8471 3954 8457
TIME...MOT...LOC 1541Z 243DEG 43KT 3955 8487
$$
BINAU484
WWUS51 KILN 261553
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1153 AM EDT TUE OCT 26 2010
INC047-161-OHC017-135-261600-
/O.CON.KILN.TO.W.0027.000000T0000Z-101026T1600Z/
UNION IN-FRANKLIN IN-BUTLER OH-PREBLE OH-
1153 AM EDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
SOUTHEASTERN UNION COUNTY IN EAST CENTRAL INDIANA...AND NORTHEASTERN
FRANKLIN COUNTY IN SOUTHEAST INDIANA...AND NORTHWESTERN BUTLER COUNTY
IN SOUTHWEST OHIO...AND SOUTHWESTERN PREBLE COUNTY IN WEST CENTRAL
OHIO...
AT 1150 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
MIXERVILLE...MOVING NORTHEAST AT 45 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
OXFORD AND CAMDEN.
IN ADDITION...HUESTON WOODS STATE PARK...FAIRHAVEN...MORNING SUN...
MUTTONVILLE...SUGAR VALLEY AND SOMERVILLE ARE NEAR THE PATH OF THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
&&
LAT...LON 3953 8459 3943 8494 3946 8495 3953 8489
3959 8487 3975 8471 3954 8457
TIME...MOT...LOC 1553Z 245DEG 40KT 3953 8477
$$
BINAU555
WWUS51 KILN 261602
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1202 PM EDT TUE OCT 26 2010
INC047-161-OHC017-135-261611-
/O.EXP.KILN.TO.W.0027.000000T0000Z-101026T1600Z/
UNION IN-FRANKLIN IN-BUTLER OH-PREBLE OH-
1202 PM EDT TUE OCT 26 2010
...THE TORNADO WARNING FOR SOUTHEASTERN UNION COUNTY IN EAST CENTRAL
INDIANA...AND NORTHEASTERN FRANKLIN COUNTY IN SOUTHEAST INDIANA...AND
NORTHWESTERN BUTLER COUNTY IN SOUTHWEST OHIO...AND SOUTHWESTERN
PREBLE COUNTY IN WEST CENTRAL OHIO HAS EXPIRED...
THE CIRCULATION HAS WEAKENED...THEREFORE THE TORNADO WARNING HAS
BEEN ALLOWED TO EXPIRE. HOWEVER A SEVERE THUNDERSTORM WARNING
REMAINS IN EFFECT.
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 PM.
LAT...LON 3953 8459 3943 8494 3946 8495 3953 8489
3959 8487 3975 8471 3954 8457
TIME...MOT...LOC 1553Z 245DEG 40KT 3952 8476
$$
BINAUWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Oct 26, 9:38 AM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Oct 26, 9:38 AM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
938 AM EDT TUE OCT 26 2010
.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE REGION TODAY....BRINGING HIGH
WINDS AND THUNDERSTORMS. DRIER AIR WILL MOVE IN BEHIND THE FRONT
TONIGHT. A SECONDARY COLD FRONT WILL MOVE THROUGH LATE WEDNESDAY...
USHERING IN COOLER TEMPERATURES FOR THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TEMPERATURES ARE JUMPING AHEAD OF THE CDFNT/CONVECTION THIS
MORNING. UPPED TEMPS IN THE W A CAT OR TWO TO THE MID 70S. REST OF
FCST LOOKS GOOD...INCLUDING TIMING OF CONVECTION.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
WINDS WILL SUBSIDE BELOW HIGH WIND CRITERIA AND THUNDERSTORMS
WILL END AS THE FRONT MOVES EAST OF THE AREA THIS EVENING...BUT IT
WILL REMAIN BREEZY OVERNIGHT. A CYCLONIC FLOW WILL PERSIST ON
WEDNESDAY AND THURSDAY AS LOW PRESSURE TRAVELS SLOWLY ACROSS
SOUTHERN CANADA. WINDS WILL STAY STRONG WITH GUSTS TO 40 MPH
POSSIBLE WEDNESDAY AFTERNOON. EXPECT DRY WEATHER WITH PARTLY TO
MOSTLY CLOUDY SKIES. TEMPERATURES WILL BE ABOVE NORMAL ON
WEDNESDAY WITH HIGHS AROUND 70. AFTER THE SECONDARY COLD FRONT
MOVES THROUGH LATE WEDNESDAY...HIGHS WILL BE IN THE 50S ON
THURSDAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
SECONDARY SURFACE TROUGH AND ASSOCIATED SHORT WAVE WILL MOVE THROUGH
THE REGION ON THURSDAY. THIS WILL BRING A SURGE OF COOLER AIR WHICH
WILL LAST THROUGH FRIDAY WHEN HIGH PRESSURE STARTS TO BUILD IN.
SOUTHERLY FLOW WILL BECOME ESTABLISHED ONCE AGAIN OVER THE WEEKEND
WHICH WILL ALLOW TEMPERATURES TO REBOUND BACK ABOVE NORMAL. A WEAK
FRONT IS FORECAST TO SAG SOUTHWARDS ON MONDAY BUT AT THIS TIME IT
APPEARS THAT THIS WILL MOVE THROUGH DRY. THE BOUNDARY MAY EVENTUALLY
BECOME A FOCUS FOR PRECIPITATION BUT THAT WOULD BE BEYOND THIS
PERIOD.
&&
.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
DEEP UPPER LEVEL TROF TO TAKE ON A NEGATIVE TILT AND PIVOT INTO
THE GREAT LAKES TODAY. EXPECT AN INCREASE IN CLOUDS AND WINDS THIS
MORNING WITH THE PRESSURE GRADIENT INCREASING IN CONTINUED
SOUTHWEST FLOW PATTERN. A PERIOD OF MVFR CIGS IS LKLY EARLY THIS
MORNING. A STRONG COLD FRONT TO SEEP THRU THE OHIO VALLEY THIS
AFTN. HAVE THIS FRONT INTO WESTERN OHIO 18-19Z AND TO THE CMH TAF
SITES AROUND 21Z. MVFR CIGS MAY BECOME VFR FOR A PERIOD BY MIDDAY
BEFORE MVFR CIGS RE-DEVELOP DURG THE DAY. MODELS ARE SHOWING A NARROW
TONGUE OF HIGHER INSTABILITIES ALONG THE FRONT...SO EXPECT A LINE
OF SHOWERS WITH EMBEDDED THUNDERSTORMS TO PUSH WEST TO EAST ACROSS
THE AREA IN THE 18Z-22Z TIME FRAME. WITH 3-5K FOOT WINDS INCREASING
INTO THE 40 TO 60 KNOT RANGE THROUGH LATE MORNING...GUSTY WINDS
WILL BE AN ISSUE TODAY. EXPECT PREVAILING SOUTHERLY WINDS OF 20-25
KNOTS WITH WIND GUSTS OF 45 KNOTS LIKELY. WINDS WILL BEGIN TO
DIMINISH LATE THIS AFTN/EARLY EVENING AS THE FRONT SHIFTS OFF TO
THE EAST.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ026-034-
035-042>046-051>056-060>065-070>074-077>082-088.
KY...HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
IN...HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...CONIGLIO
NEAR TERM...SITES
SHORT TERM...CONIGLIO
LONG TERM...
AVIATION...ARHazardous weather outlook, Oct 26, 9:44 AM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 944 AM EDT TUE OCT 26 2010 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-271345- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 944 AM EDT TUE OCT 26 2010 ...TORNADO WATCH 722 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. HIGH WIND WARNING. A STRONG COLD FRONT WILL CROSS THE AREA TODAY...PUSHING A LINE OF THUNDERSTORMS AHEAD OF IT. SOME OF THE THUNDERSTORMS ARE EXPECTED TO BE SEVERE...CONTAINING WIDESPREAD DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG GUSTY WINDS ARE EXPECTED AGAIN ON WEDNESDAY WHEN A SECONDARY COLD FRONT CROSSES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. SITES
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 3:56 AM EDT | High Wind Warning | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 9 hr |
| Oct 26, 10:50 AM EDT | Severe Thunderstorm Warning | ILN | Darke, Mercer | 55 min |
| Oct 26, 11:12 AM EDT | Tornado Warning | ILN | Darke, Mercer | 33 min |
| Oct 26, 11:20 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Miami, Shelby | 55 min |
| Oct 26, 11:26 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Miami, Montgomery, Preble | 64 min |
| Oct 26, 11:30 AM EDT | Tornado Warning | ILN | Darke, Preble | 36 min |
| Oct 26, 11:38 AM EDT | Tornado Warning | ILN | Auglaize, Mercer | 37 min |
| Oct 26, 11:40 AM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 65 min |
| Oct 26, 11:51 AM EDT | Tornado Warning | ILN | Darke, Miami, Shelby | 39 min |
| Oct 26, 11:58 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Hardin, Logan, Miami, Shelby | 62 min |
| Oct 26, 12:02 PM EDT | Tornado Warning | ILN | Butler, Montgomery, Preble | 25 min |
| Oct 26, 12:13 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Miami, Montgomery | 62 min |
| Oct 26, 12:15 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 45 min |
| Oct 26, 12:17 PM EDT | Tornado Warning | ILN | Champaign, Logan, Miami, Shelby | 43 min |
| Oct 26, 12:20 PM EDT | Tornado Warning | ILN | Champaign, Clark, Greene, Miami, Montgomery | 40 min |
| Oct 26, 12:32 PM EDT | Wind Advisory | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 3 hr |
| Oct 26, 12:41 PM EDT | Tornado Warning | ILN | Brown, Clermont, Clinton, Hamilton, Warren | 33 min |
| Oct 26, 12:45 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Greene, Logan, Madison and 1 more | 60 min |
| Oct 26, 12:51 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Fayette, Highland, Warren | 54 min |
| Oct 26, 12:56 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 64 min |
| Oct 26, 1:09 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Highland | 36 min |
| Oct 26, 1:13 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin | 62 min |
| Oct 26, 1:28 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Madison, Pickaway, Pike, Ross | 62 min |
| Oct 26, 1:29 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Pike, Scioto | 61 min |
| Oct 26, 1:32 PM EDT | Tornado Warning | ILN | Fayette, Madison, Pickaway | 27 min |
| Oct 26, 1:47 PM EDT | Tornado Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 28 min |
| Oct 26, 2:02 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking | 43 min |
| Oct 26, 2:11 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway | 64 min |
| Oct 26, 2:14 PM EDT | Tornado Warning | ILN | Fairfield, Franklin, Licking | 46 min |
| Oct 26, 2:16 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Ross, Scioto | 33 min |
| Oct 26, 2:28 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 26 min |
| Oct 26, 2:37 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 53 min |
| Oct 26, 10:41 AM EDT | Severe Thunderstorm Warning | ILN | Fayette, Union, Wayne | 64 min |
| Oct 26, 10:57 AM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Fayette, Franklin, Ripley, Union | 63 min |
| Oct 26, 11:02 AM EDT | Tornado Warning | ILN | Fayette, Union, Wayne | 43 min |
| Oct 26, 11:29 AM EDT | Tornado Warning | ILN | Dearborn, Franklin, Ripley | 46 min |
| Oct 26, 11:59 AM EDT | Tornado Warning | ILN | Switzerland | 31 min |
Nearby
Tornado Warnings in Indiana, 2010Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.